# SDR AALA201706089034

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 74,551 hours, 11,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Wire Harness
- Component part number: DBD3610501
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT SEAT 24B IS INOPERATIVE.  INSTALLED NEW SPLICE ON BROKEN HARNESS WIRE IAW SWPM 20-30-12.  OPERATIONAL CHECK GOOD.
